MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT C16000 PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ARCHITECT C16000 PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 03L77-01
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer reported a falsely elevated potassium result generated by the architect c16000 processing module for a patient.The result was not released out of the laboratory.The sample was repeated, yielding a result within the normal range.The following data was provided: customer¿s normal reference range: 3.5 to 5.7 mmol/l initial potassium result = 7.1 mmol/l repeat potassium result = 5.7 mmol/l no impact to patient management was reported.
 
Additional Manufacturer Narrative
The complaint investigation for falsely elevated potassium results while using architect ict sample diluent, lot number 35855un25 and architect ict reference solution lot number 29419un24, on the architect c16000 processing module, serial number (b)(6), included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, and device history record review.The customer retested the sample using the same lot for the initial testing and the retesting and qc (quality control) was in range.No subsequent issues have been reported.A search for similar complaints did not identify an increase in complaint activity for the complaint lots, and no increase in complaint activity was identified for list numbers 01e49 and 02p32.Device history record review did not identify any non-conformances, potential non-conformances, or deviations with the complaint lots.Labeling was reviewed and found to adequately address the issue under review.Based on the investigation, no systemic issue or deficiency of the architect c16000 processing module, serial number (b)(6), and architet ict sample diluent lot number 35855un25 or architect ict reference solution lot number 29419un24, was identified.
 
Event or Problem Description
The customer reported a falsely elevated potassium result generated by the architect c16000 processing module for a patient.The result was not released out of the laboratory.The sample was repeated, yielding a result within the normal range.The following data was provided: customer¿s normal reference range: 3.5 to 5.7 mmol/l.Initial potassium result = 7.1 mmol/l.Repeat potassium result = 5.7 mmol/l.No impact to patient management was reported.

Brand Name
ARCHITECT C16000 PROCESSING MODULE
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key23337013
Report Number3016438761-2025-00610
Device Sequence Number7956870
Product Code JJE
UDI-Device Identifier00380740005924
UDI-Public(01)00380740005924
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03L77-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2025
Supplement Date Received by Manufacturer11/19/2025
Initial Report FDA Received Date10/20/2025
Supplement Report FDA Received Date11/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/13/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CONC ICT DILUENT, 02P32-11, 35855UN25; CONC ICT DILUENT, 02P32-11, 35855UN25; ICT INT REF(2X2L), 01E49-21, 29419UN24
Patient SexUnknown